MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DISP. 18X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-KALAMAZOO DISP. 18X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921218235
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device is leaking.There was no patient impact, no delay, no medical intervention, and no adverse consequences.The procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
DISP. 18X4, 1BLA, 2PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8071651
Report Number0001811755-2018-02470
Device Sequence Number11177129
Product Code KCY
UDI-Device Identifier37613154599753
UDI-Public37613154599753
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5921218235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1